# SDR FDEA201006302290

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361079820201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK HAS CORROSION 4 EA AREAS ON UPPER SURFACE   BETWEEN FR 15 AND FR 16A AT 4L. REMOVED CORROSION IAW SRM 51-74-10. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REPLACED SEAT TRACK 4L, BETWEEN FR 15 AND FR 16A IAW SRM 51-40-21 AND SRM 51-72-10.
